About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 390543, 16 pages
http://dx.doi.org/10.1155/2011/390543
Research Article

Positive Solutions to Boundary Value Problems of Nonlinear Fractional Differential Equations

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics and Statistics, Missouri University of Science and Technology Rolla, MO 65409-0020, USA

Received 23 September 2010; Revised 5 November 2010; Accepted 6 December 2010

Academic Editor: Josef Diblík

Copyright © 2011 Yige Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yige Zhao, Shurong Sun, Zhenlai Han, and Qiuping Li, “Positive Solutions to Boundary Value Problems of Nonlinear Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 390543, 16 pages, 2011. doi:10.1155/2011/390543